# SDR DALA2018081325027

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A DENT AT AFT CARGO FRAME AT BS 727C, BETWEEN STRINGERS 22 & 23L.  THE FRAME WAS REPAIRED IAW ETI-37-18-468, REV 2, AND ERA 570692-14, REV ORIGINAL.
